# SDR SWAA2025081199341

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 69,316 hours, 41,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD GIRT BAR WILL NOT STAY SECURED WHEN OPENING FWD SERVICE DOOR.   REMOVED AND REPACKED FWD SERVICE EMERGENCY ESCAPE SLIDE PER MT 725-61-06.
